Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  Elimination of rotation axes offset error in antenna radiation pattern measurements using spherical wave expansion
 
 
Title: Elimination of rotation axes offset error in antenna radiation pattern measurements using spherical wave expansion
Author: Koivisto, Päivi K.
Appeared in: A.E.Ü.
Paging: Volume 59 (2005) nr. 7 pages 5 p.
Year: 2005
Contents:
Publisher: Elsevier GmbH
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands